MAUDE Adverse Event Report: PT GRAPHIX; WIRE, GUIDE, CATHETER

PT GRAPHIX; WIRE, GUIDE, CATHETER
Model Number 2520
Medical Device Problem Codes Detachment of Device or Device Component (2907); Difficult to Advance (2920)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/17/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that tip detachment occurred.The 65% stenosed target lesion was located in the mildly tortuous and mildly calcified anterior descending artery.A 182cm graphix guidewire was advanced to cross the lesion.However, while manipulating the guidewire inside the vessel, resistance was encountered and approximately 3cm of the guidewire tip was left inside the artery.The physician attempted to remove the dislodged guidewire tip but it was not possible to withdraw.The procedure was completed successfully with a non-boston scientific guidewire.No patient complications were reported and the patient status was stable.
 
Event or Problem Description
It was reported that tip detachment occurred.The 65% stenosed target lesion was located in the mildly tortuous and mildly calcified anterior descending artery.A 182cm graphix guidewire was advanced to cross the lesion.However, while manipulating the guidewire inside the vessel, resistance was encountered and approximately 3cm of the guidewire tip was left inside the artery.The physician attempted to remove the dislodged guidewire tip but it was not possible to withdraw.The procedure was completed successfully with a non-boston scientific guidewire.No patient complications were reported and the patient status was stable.It was further reported that detached tip removal using a snare was attempted without success.

Brand Name
PT GRAPHIX
Common Device Name
WIRE, GUIDE, CATHETER
MDR Report Key12620143
Report Number2134265-2021-12559
Device Sequence Number16445429
Product Code DQX
UDI-Device Identifier08714729254935
UDI-Public08714729254935
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2023
Device Model Number2520
Device Catalogue Number2520
Device Lot Number0026775574
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/29/2021
Supplement Date Received by Manufacturer10/19/2021
Initial Report FDA Received Date10/12/2021
Supplement Report FDA Received Date10/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;